VOL. 4 · NO. 4 | Fall 1974
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 4 (4), (Fall 1974)
No abstract available
Articles
C.H. Applebaum
Rocky Mountain J. Math. 4 (4), 597-620, (Fall 1974) DOI: 10.1216/RMJ-1974-4-4-597
KEYWORDS: 02F40, 20M 99
No abstract available
Douglas Michael Campbell
Rocky Mountain J. Math. 4 (4), 621-634, (Fall 1974) DOI: 10.1216/RMJ-1974-4-4-621
KEYWORDS: 30A36, 30A32, 30A26
No abstract available
Chin-Hung Ching, Charles K. Chui
Rocky Mountain J. Math. 4 (4), 635-642, (Fall 1974) DOI: 10.1216/RMJ-1974-4-4-635
KEYWORDS: 15A06, 46-00
No abstract available
Charles K. Chui
Rocky Mountain J. Math. 4 (4), 643-648, (Fall 1974) DOI: 10.1216/RMJ-1974-4-4-643
KEYWORDS: approximation, The spaces LP and C., 4130, 3001, Fourier series, conformai mapping
No abstract available
Trevor J. McMinn
Rocky Mountain J. Math. 4 (4), 649-672, (Fall 1974) DOI: 10.1216/RMJ-1974-4-4-649
KEYWORDS: 02-01, 02F99, 10-01, 10A99, 68A40
No abstract available
Front Matter
Rocky Mountain J. Math. 4 (4), 673, (Fall 1974) DOI: 10.1216/RMJ-1974-4-4-673
No abstract available
Index
Rocky Mountain J. Math. 4 (4), 674-676, (Fall 1974) DOI: 10.1216/RMJ-1974-4-4-674
No abstract available
Back to Top